# SDR QXEA2009101300791

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND EVIDENCE OF CORROSION LT AISLE SEAT RAIL BETWEEN FS 477 AND FS 581.  BLENDED CORROSION, ALL BLENDS WITHIN LIMITS IAW REO 670-53-00-013.  TREATED AND PRIMED AREA IAW SRM 51-21-11, 51-25-06.
